# SDR FDEA200907082529

- Difficulty date: July 8, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO DOOR LWR INNER SKIN AT LONGERON 5, C 59A-63.  REPAIR PERFORMED BY BLEND OUT THE CORROSION , NDT FOR CRACK FREE CONDITION IAW RAS/DAHAM/4027914/2009 ISS. A,  APPROVED BY EA 6-5230-131223.
